Voltaren Express Forte (20 Capsules)

$27.49

Voltaren Express Forte (20 Capsules) is used in muscle pain, rheumatic pain, back pain, headache, toothache, dysmenorrhea.

1 in stock

Expiry Date: September 30, 2025

Voltaren Express Forte (20 Capsules)

Voltaren Express Forte (20 Capsules) is used in muscle pain, rheumatic pain, acute pain in the lumbosacral region (back pain), headache, toothache, dysmenorrhea. Treatment of flu and cold symptoms (general aches and pains, fever), sore throat.

Active substance: Diclofenacum kalicum

Composition

The active substance of the drug is diclofenac potassium. One capsule contains: 25 mg of potassium diclofenac. The other ingredients are: macrogol 600, glycerol 85%, purified water. Capsule composition: gelatin, glycerol 85%, polysorb 85/70/00 (D-sorbitol + 1,4-sorbitan with mannitol), quinoline yellow 70% (E 104).

Dosage

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

Adults and adolescents over 14 years of age

Initially 1 capsule. The dose may be repeated after 4 Р6 hours. Do not use more than 3 capsules a day. The capsules should be swallowed whole with a glass of water. In order to achieve the best effectiveness of the drug, the capsules should not be taken with or immediately after a meal.

Do not use more than the recommended dose

Do not use Voltaren Express Forte for more than 5 days to treat pain or more than 3 days to treat fever without consulting your doctor. If symptoms worsen or persist, see your doctor.

If you use more Voltaren Express Forte than you should

In the event of taking a larger dose of the drug than recommended, immediately consult a physician or pharmacist.

If you forget to use Voltaren Express Forte

If a dose is missed, it should be taken as soon as the patient remembers. If it is almost time for your next dose when you remember, just take the next dose as usual. Do not use a double dose to make up for a forgotten dose.

Contraindications

Do not take Voltaren Express Forte:

  • if¬†you are allergic to diclofenac¬†or¬†any of the other ingredients of this medicine¬†(listed in section 6 and section 2 of this leaflet);
  • if you have ever had an¬†allergic reaction to medicines used to treat pain, inflammation or fever¬†such as diclofenac, ibuprofen or acetylsalicylic acid (a medicine also used to reduce blood clotting).¬†Reactions may include: asthma attacks, wheezing, rash, facial swelling, runny nose.¬†If in doubt, consult your doctor or pharmacist;
  • if you have heart disease and / or cerebrovascular disease, for example after a heart attack, stroke, mini-stroke (transient ischemic attack) or embolism of the blood vessels of the heart or brain, or a blood vessel restoration or bypass surgery;
  • if you have or have had problems with your blood circulation (peripheral vascular disease);
  • if you have or have had¬†ulcers in the stomach and / or duodenum¬†;
  • if you have or have had gastrointestinal bleeding, visible¬†in your stools, or your stools¬†become¬†black¬†, or have perforation (perforation) in the gastrointestinal tract;
  • if you have¬†severe renal or hepatic insufficiency¬†;
  • in women in the third trimester of¬†pregnancy¬†.

Tell your doctor or pharmacist if you have these conditions, as in such cases you should not use Voltaren Express Forte.

Contents

20 soft capsules

Storage

Below 30¬įC

Manufacturer

GLAXOSMITHKLINE

Dimensions 2 × 0.75 × 4 in
Brand

GlaxoSmithKline

Made In

Poland

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.